# SDR IPXA2023012490226

- Difficulty date: January 17, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 91,060 hours, 20,288 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71242
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1UPON REMOVAL FOUND 2EA SPLICES WITH CRACKS AT STA 5-123 TO 1531 LONGERON 48L.FABRICATED, REPLACED 2EA SPLICES AT STA 5-123 TO 1531 LONGERON 48L IAW SRM 51-31-01 (MINOR)
